# SDR SWAA2020092814393

- Difficulty date: September 4, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 678-707
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN UNDER ADF NR 1 ANTENNA BS678-BS707 S-1 TO S-2R WL306.  REPAIRED CORROSION ON FUSELAGE SKIN UNDER ADF NR 1 ANTENNA AT BS 678 - BS 707 S-1 TO S-2R WL 306, PER ER 20-03231 REV IR ON SWA EA 20-153-01795 REV IR.
